Geometry of Warped Product Semi-Invariant Submanifolds of a Locally Riemannian Product Manifold
Serdica Mathematical Journal, Tome 35 (2009) no. 3, pp. 273-286
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this article, we have studied warped product semi-invariant submanifolds in a locally Riemannian product manifold and introduced the notions of a warped product semi-invariant submanifold. We have also proved several fundamental properties of a warped product semi-invariant in a locally Riemannian product manifold.
Keywords:
Riemannian Warped Product, Riemannian Product, Warped Product Semi-Invariant
@article{SMJ2_2009_35_3_a2,
author = {At\c{c}eken, Mehmet},
title = {Geometry of {Warped} {Product} {Semi-Invariant} {Submanifolds} of a {Locally} {Riemannian} {Product} {Manifold}},
journal = {Serdica Mathematical Journal},
pages = {273--286},
year = {2009},
volume = {35},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2009_35_3_a2/}
}
TY - JOUR AU - Atçeken, Mehmet TI - Geometry of Warped Product Semi-Invariant Submanifolds of a Locally Riemannian Product Manifold JO - Serdica Mathematical Journal PY - 2009 SP - 273 EP - 286 VL - 35 IS - 3 UR - http://geodesic.mathdoc.fr/item/SMJ2_2009_35_3_a2/ LA - en ID - SMJ2_2009_35_3_a2 ER -
Atçeken, Mehmet. Geometry of Warped Product Semi-Invariant Submanifolds of a Locally Riemannian Product Manifold. Serdica Mathematical Journal, Tome 35 (2009) no. 3, pp. 273-286. http://geodesic.mathdoc.fr/item/SMJ2_2009_35_3_a2/